MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION VERCISE GENUS?; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION VERCISE GENUS?; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Model Number DB-1232
Medical Device Problem Code Charging Problem (2892)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patients deep brain stimulation (dbs) implantable pulse generator (ipg) necessitated frequent charging cycles.It was noted dbs system had been reprogrammed prior to the onset of these issues, and impedance measurements were within range.Data analysis indicated voltage fluctuations during and after charging, beginning approximately three months ago.The battery voltage spiked to full during charging but dropped significantly post-charge, exhibiting rapid battery depletion following a full charge.The root cause of this behavior could not be determined with the data analysis.A labeling review confirmed that no manufacturing deviations were noted that could have contributed to the event reported.The ipg was approved for warranty replacement, and the patient underwent a procedure to replace it with an identical model.Postoperatively, the patient recovered well and no longer experiences charging issues.
 
Additional Manufacturer Narrative
Section d2b additional pro codes, nhl, pjs.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Based on all available information, boston scientific determined that the frequent ipg charging was caused by a defective internal battery cell exhibiting elevated and fluctuating resistance, which prevented the device from maintaining a full charge.Analysis of the returned vercise genus confirmed that the ipg could be fully charged in a single cycle; however, data logs showed multiple false double beeps, voltage spikes, and rapid depletion from 4.0 v to 3.4 to 3.6 v.Internal electrical testing further confirmed elevated and unstable battery cell resistance.A review of the devices manufacturing records found no anomalies or deviations related to this issue.Additionally, labeling also notes that battery failure, leakage, or other hardware malfunctions may occur and may require device removal or replacement, as described in the instructions for use (ifu).Based on all the available information, engineering analysis determined that the frequent charging was attributable to a component failure resulting from fluctuating and elevated resistance within the battery cell.Section d2b additional pro codes, nhl, pjs.

Brand Name
VERCISE GENUS?
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key23843971
Report Number3006630150-2025-11542
Device Sequence Number9527270
Product Code MHY
UDI-Device Identifier08714729985051
UDI-Public(01)08714729985051(17)270119(10)780261
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P150031
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberDB-1232
Device Catalogue NumberDB-1232
Device Lot Number780261
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/25/2025
Supplement Date Received by Manufacturer02/13/2026
Initial Report FDA Received Date12/18/2025
Supplement Report FDA Received Date03/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/19/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age73 YR
Patient SexMale